Research
Publications

Publications at the Riemann Center

Invariant Brauer group of an abelian variety

authored by
Martin Orr, Alexei N. Skorobogatov, Domenico Valloni, Yuri G. Zarhin
Organisation(s)
Riemann Center for Geometry and Physics
External Organisation(s)
University of Manchester
Imperial College London
Russian Academy of Sciences (RAS)
Pennsylvania State University
Type
Artikel
Journal
Israel journal of mathematics
Volume
249
Pages
695-733
No. of pages
39
ISSN
0021-2172
Publication date
06.2022
Publication status
Veröffentlicht
Peer reviewed
Yes
ASJC Scopus Sachgebiete
Mathematik (insg.)
Electronic version(s)
https://doi.org/10.48550/arXiv.2007.05473 (Access: Offen)
https://doi.org/10.1007/s11856-022-2323-5 (Access: Geschlossen)